# SDR CALA2025013002128

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 67,317 hours, 29,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - FWD R EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST REMOVED AND REPLACED FWD R EMERGENCY LIGHT BATTERY AS PER AMM 33-51-38. OPS CHECK, GOOD.
